# SDR DALA2019052703289

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,696 hours, 37,308 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 1092555) INITIAL INSPECTION- ELONGATED FASTENER HOLE ON RH HORIZONTAL. STABILIZER FRONT SPAR LOWER CHORD STAB STA 95 (EHV). ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT, FOLLOWED UNDER LOG PAGE 1089688.
